Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

wierd issue with differin

Recommended Posts

So i started using differin gel, and since then (maybe its just me) my undereye circles look darker and deeper-- i look about ten years older! whenever i stop usng the gel the area under my eyes plumps up and looks better again. what should i do?? i am careful not to apply the gel anywhere near my eyes, whats going on?

Share this post


Link to post
Share on other sites
So i started using differin gel, and since then (maybe its just me) my undereye circles look  darker and deeper-- i look about ten years older! whenever i stop usng the gel the area under my eyes plumps up and looks better again. what should i do?? i am careful not to apply the gel anywhere near my eyes, whats going on?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×